Ive been on risperidone for years now and recently started having issues with excessive saliva exiting the side of my mouth.
I mean I may have had minor drooling problems on risperidone in the past but now it’s pretty excessive and it happens when I’m fully awake too.
First it was the hand movements and now this.
It all started happening when she increased the dose to 4 mg.
I’ll bring it up to her but she’ll probably just downplay it just so I stay on my 4mg dose of risperidone.
I’m fed up
Why did she increase it to 4mg.
Was it necessary…
Yeah at the time I needed to go up.
Clozaril made me drool really bad. Dispersal made my whole body itch. I’m on Abilify now and, except for early morning awakening, I don’t have any side effects.
Yeah risperdal causes me to drool as well but mainly at night. During the day I have a habit of spitting a lot so it could be during the day as well
I hate waking up in drool. There’s got to be something for that ■■■■.
Yeah Abilify made me drool a lot at night during sleep.
I have the drooling problem as well. Im on 4mg 3x day.
This topic was automatically closed 90 days after the last reply. New replies are no longer allowed.